# SDR DHL9780712C

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NLG DOOR CUT OUT AFT CORNER T SIDE RIVETS WORKING AND TEMP FASTENER SUSPECT CRACK.  FOUND CRACK AND INSTALLED REPAIR DOUBLER PER DWG 085330-1.
